# SDR CALA2018101302099

- Difficulty date: October 11, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT LONGERON FR69-FR70 HAS EVIDENCE OF CORROSION. REMOVED AND REPLACED AFT CABIN RT LONGERON / FRAME SUPPORT WEB BETWEEN FR 69-70 IAW SRM 51-42-11-001.
